MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC CR FEMORAL POR, LEFT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC CR FEMORAL POR, LEFT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0240
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation; the reported event was confirmed by review of photographs and radiograph images of the device.Operative notes and/or medical records were not provided for review of usage/ technique.The revision reported may have been the result of femoral loosening, prosthesis wear, and osteolysis.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.The polyethylene wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, instability, patient-related conditions, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.(d10) concomitant devices: (b)(6) - 02-010-04-0240 - logic cr femoral por, left, sz 4 (b)(6) - 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t (b)(6) - 02-012-47-4009 - logic cr tib insert std, sz 4, 9mm (b)(6) - 200-02-38 - three peg patella 38mm.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 7 years 9 months post the initial left knee implantation, it was reported that a patient underwent a revision procedure.The patient was revised due to femur loosening, osteolysis and poly wear.All components were removed and were replaced by a competitor¿s revision knee.There were no device breakages or surgical delays during the procedure.X-rays were provided.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis.They were disposed of by the hospital.No further information.

Brand Name
OPTETRAK LOGIC CR FEMORAL POR, LEFT, SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20844665
Report Number1038671-2024-04619
Device Sequence Number12748218
Product Code JWH
UDI-Device Identifier10885862158277
UDI-Public10885862158277
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2020
Device Catalogue Number02-010-04-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured06/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight90 KG